Multi-scale stochastic simulation of diffusion-coupled agents and its application to cell culture simulation

TitleMulti-scale stochastic simulation of diffusion-coupled agents and its application to cell culture simulation
Publication TypeJournal Article
Year of Publication2011
AuthorsShimoni Y, Nudelman G, Hayot F, Sealfon SC
JournalPLoS One
Volume6
Start Pagee29298
Issue12
Accession Number22216238
URLhttp://www.plosone.org/article/info%3Adoi%2F10.1371%2Fjournal.pone.0029298
DOI10.1371/journal.pone.0029298
Short TitleStochastic simulation of diffusion coupled agents